Cover Ryan Broderick (Evanston), Lior Fishman (Denton), Asaf Reich (Waltham) Intrinsic Approximation on Cantor-like Sets, a Problem of Mahler. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.3-12 [pp.291-300]
Id: 162108
10 EUR

Intrinsic Approximation on Cantor-like Sets, a Problem of Mahler.
Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.3-12 [pp.291-300] Vol.1. Iss.4

URSS. (English).
  • PDF
We shall send you pdf file in 24 hours after submitting your request and payment.